Perpendicular Rectangular Latin Arrays

Brier, Robert and Bryant, Darryn (2009) Perpendicular Rectangular Latin Arrays. Graphs and Combinatorics, 25 1: 15-25. doi:10.1007/s00373-008-0822-8

Author Brier, Robert
Bryant, Darryn
Title Perpendicular Rectangular Latin Arrays
Journal name Graphs and Combinatorics   Check publisher's open access policy
ISSN 0911-0119
Publication date 2009-05
Sub-type Article (original research)
DOI 10.1007/s00373-008-0822-8
Volume 25
Issue 1
Start page 15
End page 25
Total pages 11
Editor Mikio Kano
Place of publication Japan
Publisher Springer, Japan KK
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 12 Mar 2010, 16:21:07 EST by Kay Mackie on behalf of School of Mathematics & Physics